# SDR AALA20110717TUL01

- Difficulty date: July 17, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 34,019 hours, 14,401 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS NUMEROUS DENTS AND SCRATCHES IN OUTER DOOR SKIN.  INSTALLED NEW SKIN PER ESO 60654.
